World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Mathematics cover

Volume 10, Issue 06 (September 1999)

No Access
ABELIAN VARIETIES OF TYPE III AND THE HODGE CONJECTURE
  • Pages:667–675

https://doi.org/10.1142/S0129167X99000264

No Access
AMPLE VECTOR BUNDLES WITH SECTIONS VANISHING ON SPECIAL VARIETIES
  • Pages:677–696

https://doi.org/10.1142/S0129167X99000276

No Access
ON THE DEGREE AND THE BIRATIONALITY OF THE SECOND ADJUNCTION MAPPING
  • Pages:707–719

https://doi.org/10.1142/S0129167X9900029X

No Access
COMPACTLY-ALIGNED DISCRETE PRODUCT SYSTEMS, AND GENERALIZATIONS OF formula
  • Pages:721–738

https://doi.org/10.1142/S0129167X99000306

No Access
PAIRS OF SIMPLE DIMENSION GROUPS
  • Pages:739–761

https://doi.org/10.1142/S0129167X99000318

No Access
HARMONIC SURFACES IN AFFINE 4-SPACE
  • Pages:763–771

https://doi.org/10.1142/S0129167X9900032X